MathSciNet Relay Station
MathSciNet bibliographic data
MR2483096 92D25 (34C60 37N25)
Luo, Jianmei; Yuan, Sanling; Zhang, Weiguo Competition between two microorganisms in the chemostat with general variable yields and general growth rates. Int. J. Biomath. 1 (2008), no. 4, 463–474.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement